MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF14, 5X75 KII FIOS ADVFIX DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CFF14, 5X75 KII FIOS ADVFIX DP 10/BX; GCJ
Model Number CFF14
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: adnexectomy.Event description: this is an incident that occurred on (b)(6) 2018, in the uro-gynecological block at night, during a laparoscopic surgery with a trocar kii (b)(6) dual pack dual pack ref cff14 -lot 312952 -per 2020-12-12: "the trocar showed a failure with a part of the body of the trocar that disintegrated in the patient.The material could be recovered and kept for expertise at the request of the surgeon operators."as indicated during the telephone discussion the trocar does not seem to be defective, however there was with this small collar (see photo attached).Do you know if it comes from the trocar kii (b)(6) or not? additional information received from the sales rep by email on 06/26/2018: it was an adnexectomy.Scissor or grasper was used.The patient didn't have any issues.The device will return partially.The lot number is 1312952.Only the shield and sleeve will be returned for evaluation patient status: "the patient didn't have any issues".
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant's experience of seal component separation.The shield, a clear plastic internal component of the seal, was not returned.Based on the condition of the returned unit and the description of the event, it is likely that the reported event was caused by non-axial insertion or removal of an asymmetrical instrument through the trocar.Applied medical's instruction for use (ifu) states that, "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.
 
Event or Problem Description
Additional information received from the sales rep by email on (b)(6) 2018: the shield has been discarded by the hospital.

Brand Name
CFF14, 5X75 KII FIOS ADVFIX DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key7692315
Report Number2027111-2018-00229
Device Sequence Number19062518
Product Code GCJ
UDI-Device Identifier00607915124618
UDI-Public(01)00607915124618(17)201212(30)01(10)1312952
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/12/2020
Device Model NumberCFF14
Device Catalogue Number101452901
Device Lot Number1312952
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer06/18/2018
Initial Report FDA Received Date07/16/2018
Supplement Report FDA Received Date07/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCISSOR OR GRASPER WAS USED